# SDR USAA2011072200004

- Difficulty date: July 20, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,212 hours, 16,518 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3749
- Part serial: 516
- Condition: Defective
- Location: Galley
- Part time: 25,743 hours, 14,796 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED BURNING SMELL AND HOT SIDEWALL IN FORWARD GALLEY.  TURNED OFF POWER TO FORWARD GALLEY AND SIDEWALL COOLED OFF.  MAINTENANCE FOUND FRONT CHILLER BLOWING HOT AIR.  REMOVED AND REPLACED CHILLER IAW AIRBUS MAINTENANCE MANUAL 25-34-00.
